beautiful: human. ugly: human. (otonashi_alice) wrote in vaginapagina,
beautiful: human. ugly: human.
otonashi_alice
vaginapagina

extreme nausea a week after no symptoms after taking plan b pill

i took the plan b pill on jan 31st, last tuesday, because of a broken condom. for one week i experienced no side effects. on sunday, feb 5th i started a period. this morning, feb 8th, i feel extremely nauseous and dizzy to the point where i'm sweating and shivering and can't eat. my last normal period was on jan 15th. i had sex again saturday night the 5th right and we used a condom but he accidentally swiped his penis across my vagina briefly.

is the nausea a side effect of the pill or could i be pregnant?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments